# SDR 97ZZZX2062

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26035
- Make and model: Beech H-18
- Aircraft serial: BA754
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Cracked
- Location: Ws 111-102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 75-27-09 PERFORMED ON OUTBOARD WING AT WS 111 AND WS 102.  X-RAYS REVEALED LINEAR INDICATIONS AT WS 111 AND CORROSION AT WS 102.  FILMS SENT TO BEECHCRAFT FOR FURTHER EVALUATION.  THIS WING NOT YET ATTACHED TO AN AIRCRAFT.  IT WAS PURCHASED AS A SERVICEABLE SPARE. THE ACFT IDENTIFICATION ON THIS FORM IS FOR THE ACFT THE WING MAY BE USED ON.
